# SDR AALA20110622TUL11

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STRAP DAMAGED STATION 200 RIGHT SIDE.  INSTALLED NEW BELLFRAME STRAP STATION 200 PER AARD 51-10-00-5.
